# SDR UIEA2023082200794

- Difficulty date: August 22, 2023
- Submitted: August 22, 2023
- Operation: Air carrier
- Aircraft: N859GT
- Make and model: Boeing 747-8
- Aircraft serial: 62441
- Aircraft time: 34,683 hours, 5,668 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BPS73
- Part serial: 58898
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHT INOP (EQUIPMENT NUMBER L6690, L1533, L5735, L1853 & L1854) TOTAL 5( IAW AMM 33-51-10-962-001, 33-51-09-960-901, 33-51-04-000-803 & 33-51-04-400-803 REV 41 R/R SLIDE LIGHT AND INERTIA REEL LIGHT LAMPS, M5170 POWER SUPPLY AND PERFORMED EMERGENCY LIGHT TEST, THE RESULT WAS GOOD )
